Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Does marijuana cause fungal ear infection ?

I have been smoking marijuana for 8+ years and have had an ear infection before but would usually just cut back and the symptoms would go away. but about to weeks ago I felt another infection coming on and so I actually quit smoking for 2 days and it felt like it was gone so I started smoking again but then the symptoms came back so I quit for around 4 days and thought it was gone again and again smoked and it came back. So i stopped smoking and was taking some nasal decongestion medicine and it seemed to help clear up my ears for a few days and so this time instead of smoking the marijuana I ate it a brownie and now Im noticing the symptoms again from just eating marijuana edibles and I really dont understand whats going on I have a medical card for cannibus for years and I use it everyday to help with sleep, appetite , anxiety and a lot of other things and now that I cant medicate my sleep schedule is all messed up and I have no appetite and am having a lot of problems but I am not smoking anything at all. I have tried using the ear wax removal kits and my ears feel clean exept late at night or after I medicate with cannibus plus the clogged feeling seems to build up and then loosen slightly over and over instead of a steady clogged feeling from wax build up. Please help I feel I can not go on without my medication but my ears dont seem to be clearing up, It has been around two weeks total since the first symptoms and I feel that taking this cold medicine for over two weeks is not good, could this be a fungis infection or something else?
Asked On : Tue, 31 May 2011
Answers:  1 Views:  1102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
as it is reoccur high chance of having fungal infection is there
u need to consult ENT doctor and get ur ear checked
there may be excessive secretion from ear to get rid of some substance
dont try to remove it as u may push it further deep
u r right taking cold medicine for long time is not good ,they only suppress symptoms ,not the cause
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor